Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 13, 2009, 10:53 PM CDT for Milwaukee County, Racine County, Waukesha County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2009, 10:53 PM CDT (03:53 UTC)
- Expired
- May 13, 2009, 11:24 PM CDT
- In force
- 31 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Milwaukee County, WI, Racine County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 443 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 140353
SVRMKX
WIC079-101-133-140430-
/O.NEW.KMKX.SV.W.0004.090514T0353Z-090514T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1053 PM CDT WED MAY 13 2009
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN
NORTHERN RACINE COUNTY IN SOUTHEAST WISCONSIN
SOUTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 1130 PM CDT
* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTHWEST OF BIG BEND...
OR 4 MILES EAST OF MUKWONAGO...AND WAS MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WIND LAKE AND MUSKEGO BY 1100 PM CDT...
FRANKLIN BY 1110 PM CDT...
OAK CREEK BY 1115 PM CDT...
4 MILES SOUTH OF SOUTH MILWAUKEE BY 1120 PM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4275 8777 4277 8830 4284 8830 4284 8838
4285 8838 4293 8835 4296 8783 4287 8783
4281 8780 4278 8775 4277 8775
TIME...MOT...LOC 0353Z 269DEG 40KT 4285 8824
$$
MRC2 follow-up statements
000
WWUS53 KMKX 140409
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1109 PM CDT WED MAY 13 2009
WIC133-140417-
/O.CAN.KMKX.SV.W.0004.000000T0000Z-090514T0430Z/
WAUKESHA WI-
1109 PM CDT WED MAY 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUKESHA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORMS HAVE MOVED EAST OF WAUKESHA COUNTY AND
DRIER WEATHER IS MOVING IN.
LAT...LON 4275 8777 4277 8830 4284 8823 4284 8806
4295 8806 4296 8783 4287 8783 4281 8780
4278 8775 4277 8775
TIME...MOT...LOC 0407Z 269DEG 40KT 4284 8812
$$
WIC079-101-140430-
/O.CON.KMKX.SV.W.0004.000000T0000Z-090514T0430Z/
MILWAUKEE WI-RACINE WI-
1109 PM CDT WED MAY 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN RACINE AND SOUTHERN MILWAUKEE COUNTIES...
AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WIND LAKE...MOVING EAST
AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FRANKLIN BY 1115 PM CDT...
CALEDONIA...OAK CREEK AND FRANKSVILLE BY 1120 PM CDT...
WIND POINT...SOUTH MILWAUKEE...NORTH BAY AND RACINE BATTEN AIRPORT BY
1125 PM CDT...
SEVERE THUNDERSTORMS WERE PRODUCING DAMAGING WIND IN EXCESS OF 60
MPH...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD
ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4275 8777 4277 8830 4284 8823 4284 8806
4295 8806 4296 8783 4287 8783 4281 8780
4278 8775 4277 8775
TIME...MOT...LOC 0407Z 269DEG 40KT 4284 8812
$$
DAVIS000
WWUS53 KMKX 140424
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1124 PM CDT WED MAY 13 2009
WIC079-101-140433-
/O.CAN.KMKX.SV.W.0004.000000T0000Z-090514T0430Z/
MILWAUKEE WI-RACINE WI-
1124 PM CDT WED MAY 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RACINE AND SOUTHERN
MILWAUKEE COUNTIES IS CANCELLED...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LEVELS. SCATTERED
SHOWERS AND A FEW THUNDERSTORMS ARE STILL POSSIBLE BEFORE 1
AM...THEN DRIER WEATHER WILL MOVE IN FOR THE REMAINDER OF THE NIGHT.
LAT...LON 4275 8777 4277 8830 4284 8823 4284 8806
4295 8806 4296 8783 4287 8783 4281 8780
4278 8775 4277 8775
TIME...MOT...LOC 0423Z 269DEG 40KT 4285 8778
$$
DAVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:29 PM CDT, 8 hours 24 minutes earlier.
Area forecast discussion, May 13, 2:29 PM CDT, 8 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 229 PM CDT WED MAY 13 2009 FORECAST FOCUS IS FOR THUNDERSTORM POTENTIAL EARLY TONIGHT AND AGAIN FOR FRIDAY EVENING AND FRIDAY NIGHT. TONIGHT- UNCERTAINTY REMAINS IN ANY SEVERE POTENTIAL THIS EVENING WITH A STRONG LOW CENTERED JUST NORTH OF MN AND TRAILING COLD FRONT INTO IA WITH A WEAK LOW IN SOUTH-CENTRAL IA. WARM FRONT ACROSS IA INTO CENTRAL IL WILL COME CLOSE TO REACHING SOUTHERN WI EARLY THIS EVENING BEFORE A STRONG COLD FRONT PUSHES THROUGH BY AROUND MIDNIGHT. THE LACK OF LOW LEVEL INSTABILITY WILL BE THE MAIN INHIBITING FACTOR FOR ANY SEVERE CONVECTION...WITH 0-6KM SHEAR 45-55 KNOTS...STRONG UPPER AND MID LEVEL DYNAMICS...AND ELEVATED CAPE OF UP TO 800 J/KG REMAINING QUITE SUFFICIENT. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE COLD FRONT THIS EVENING AND QUICKLY PROGRESS OUT OF THE AREA BY MIDNIGHT. THUNDERSTORMS WILL REMAIN ELEVATED WITH THE MAIN THREAT BEING LARGE HAIL. THERE IS A POSSIBILITY OF STORMS BECOMING MORE SURFACE BASED NEAR THE WI/IL BORDER DEPENDING ON HOW FAR NORTH THE WARM FRONT SURGES BEFORE THE COLD FRONT SWEEPS THROUGH. DRIER AIR WILL QUICKLY PUSH IN FROM THE NORTHWEST BEHIND THE COLD FRONT LATE TONIGHT WILL SKIES CLEARING OUT IN MOST AREAS. THURSDAY- HIGH PRESSURE DOMINATES UNDER PREDOMINATELY ZONAL FLOW. TEMPS WILL RECOVER NICELY UNDER DRY CONDITIONS AND MOSTLY SUNNY SKIES. FRIDAY- NEXT UPPER LEVEL TROUGH APPROACHES REGION AND CLOSES OFF OVER SOUTHWEST ONTARIO BY EARLY SAT MORNING WITH BOTH THE GFS AND ECMWF IN GOOD AGREEMENT. INCLUDED CHANCE POPS FRIDAY AFTERNOON AND LKLYS FRIDAY EVENING AND OVERNIGHT ACROSS THE SOUTH. SURFACE COLD FRONT PUSHES THROUGH LATE FRIDAY EVENING INTO EARLY SAT MORNING. FORECAST SOUNDINGS INDICATING WEAK INSTABILITY AT THIS POINT...SO PERIOD OF THUNDERSTORMS FRIDAY EVENING AND OVERNIGHT EXPECTED. SATURDAY THROUGH MONDAY- CYCLONIC FLOW PERSISTS INTO SUNDAY...BUT ALL INDICATIONS POINT TO DRY AND COOL CONDITIONS. 850 MB TEMPS OF NEAR ZERO SATURDAY AND SUNDAY WILL MAKE IT HARD FOR HIGH TEMPS TO REACH 60. THE WESTERN RIDGE SLOWLY MAKES ITS WAY INTO THE PLAINS BY LATE MONDAY AS HIGH PRESSURE PERSISTS ACROSS THE MID MS VALLEY INTO THE EASTERN GREAT LAKES. TUESDAY AND WEDNESDAY- LONG RANGE MODELS GENERALLY ARE IN AGREEMENT WITH NEXT SYSTEM PUSHING NORTH OF AREA LATE MONDAY NIGHT INTO TUESDAY. TRAILING COLD FRONT OVER NORTHERN TO CENTRAL WI EARLY TUESDAY MORNING WILL BECOME NEARLY STATIONARY AS A SECOND LOW DEVELOPS ACROSS THE PLAINS. AT THIS POINT...CHANCE POPS IN FOR TUESDAY AND WEDNESDAY UNDER WARM SOUTHERLY FLOW. && .AVIATION...SURFACE WARM FRONT TO MOVE NORTH TOWARD THE ILLINOIS BORDER BY 00Z THURSDAY...THEN SHIFT EASTWARD AS A STRONG COLD FRONT MOVES EAST ACROSS THE AREA BETWEEN 00Z AND 06Z THURSDAY. DECK OF IFR STRATUS CLOUDS AND MVFR/IFR VISIBILITIES MAY DEVELOP SOME BREAKS BY 00Z THURSDAY. THUNDERSTORMS WITH SOME MVFR CEILINGS AND VISIBILITIES ARE EXPECTED ACROSS THE AREA BETWEEN 22Z WEDNESDAY AND 05Z THURSDAY. DIFFICULT TO PINPOINT EXACTLY WHERE AND WHEN STORMS WILL AFFECT TAF SITES AHEAD OF THE COLD FRONT. FOR NOW...MENTIONED MAINLY VCTS DURING THIS TIME UNTIL MORE CONFIDENCE IS REACHED. HIGH PRESSURE MOVING THROUGH THE CENTRAL PLAINS AFTER MIDNIGHT TONIGHT INTO THURSDAY WILL THEN BRING VFR CONDITIONS. && .MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH 12Z THURSDAY. STRONG LOW PRESSURE WILL TRACK EAST ACROSS SOUTHERN CANADA TONIGHT INTO THURSDAY. THE PRESSURE GRADIENT BETWEEN THE LOW...AND HIGH PRESSURE OVER NEW ENGLAND...WILL CONTINUE TO GENERATE BREEZY SOUTH WINDS AND HIGH WAVES THIS EVENING. AREAS OF FOG ARE ALSO EXPECTED TO CONTINUE THROUGH THE EVENING...WITHIN THE SOUTH WIND REGIME. A STRONG COLD FRONT WILL THEN MOVE EAST ACROSS LAKE MICHIGAN BY LATE THIS EVENING...WITH BRISK WEST WINDS FOR A TIME IN ITS WAKE. WINDS AND WAVES WILL SUBSIDE BY 12Z THURSDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THURSDAY FOR LMZ643>646. && SHORT/LONG TERM...KUHLMAN/DAVIS AVIATION/MARINE...WOOD
Hazardous weather outlook, May 13, 6:06 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 606 PM CDT WED MAY 13 2009 WIZ046-047-051-052-056>060-062>072-141015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 606 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY THIS EVENING...AS A WARM FRONT APPROACHES SOUTHERN WISCONSIN. MORE THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING...AS A STRONG COLD FRONT MOVES EAST ACROSS SOUTHERN WISCONSIN. SOME OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AND FRIDAY NIGHT...MAINLY SOUTHEAST OF DODGEVILLE...TO MADISON...TO SHEBOYGAN LINE...AS LOW PRESSURE AND A WARM FRONT APPROACH SOUTHERN WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS NORTHWEST OF THIS LINE. THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-141015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 606 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT...AS SOUTH WINDS AND HIGH WAVES PREVAIL THIS EVENING. A DENSE FOG ADVISORY IS IN EFFECT EARLY THIS EVENING FOR THE NEARSHORE WATERS...AS WINDS OFF OF THE LAKE INTERACT WITH A MILD AIRMASS MOVING INTO THE AREA. THE WINDS WILL VEER WEST LATE THIS EVENING...AS A STRONG COLD FRONT PUSHES THROUGH THE AREA. THIS WILL MIX OUT THE DENSE FOG. THE HIGH WAVES WILL SUBSIDE LATER TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NEARSHORE WATERS. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY THIS EVENING...AS A WARM FRONT APPROACHES SOUTHERN WISCONSIN. MORE THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING...AS A STRONG COLD FRONT MOVES EAST ACROSS SOUTHERN WISCONSIN. SOME OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY FRIDAY AFTERNOON AND FRIDAY NIGHT...AS LOW PRESSURE AND A WARM FRONT APPROACH SOUTHERN WISCONSIN. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY THROUGH WEDNESDAY. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, May 13, 10:09 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1009 PM CDT WED MAY 13 2009 WIZ071-072-140330- KENOSHA-RACINE- 1009 PM CDT WED MAY 13 2009 ...STRONG THUNDERSTORMS MOVING ACROSS KENOSHA COUNTY... AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PADDOCK LAKE...MOVING NORTHEAST AT 40 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PLEASANT PRAIRIE... UNION GROVE... KENOSHA AIRPORT... DOWNTOWN KENOSHA... STURTEVANT... DOWNTOWN RACINE... NORTH BAY... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN... AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
Local storm report, May 13, 10:12 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HEAVY RAIN BEAVER DAM 43.46N 88.84W
05/13/2009 E1.70 INCH DODGE WI TRAINED SPOTTER
MINOR FLOODING ON MANY STREETS...WITH UP TO 4 TO 6 INCHES
OF WATER. STREET FLOODING CAUSING MANHOLES TO BE REMOVED
IN PLACES.
1002 PM TSTM WND GST WATERTOWN 43.19N 88.72W
05/13/2009 M42.00 MPH JEFFERSON WI TRAINED SPOTTER
HEAVY DOWNPOUR...FREQUENT LIGHTNING IN ADDITION TO WIND.
1002 PM TSTM WND GST KENOSHA 42.58N 87.82W
05/13/2009 M53.00 MPH KENOSHA WI ASOS
MEASURED FROM KENW...KENOSHA AIRPORT
&&
CRANKSLocal storm report, May 13, 10:22 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1022 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 1 NE MAYVILLE 43.51N 88.53W
05/13/2009 DODGE WI LAW ENFORCEMENT
SEVERAL BARNS DOWN AND TREES UPROOTED.
&&
CRANKSLocal storm report, May 13, 10:31 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND GST RACINE 42.73N 87.78W
05/13/2009 M47.00 MPH RACINE WI ASOS
MEASURED FROM KRAC...RACINE BATTEN FIELD AIRPORT
1026 PM TSTM WND GST JACKSON 43.32N 88.16W
05/13/2009 M42.00 MPH WASHINGTON WI CO-OP OBSERVER
1028 PM TSTM WND GST 3 SE SULLIVAN 42.98N 88.55W
05/13/2009 M41.00 MPH JEFFERSON WI OFFICIAL NWS OBS
&&
FRANKSSpecial weather statement, May 13, 10:31 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1031 PM CDT WED MAY 13 2009 WIZ052-058>060-064>066-069>072-140430- DODGE-JEFFERSON-KENOSHA-MILWAUKEE-OZAUKEE-RACINE-ROCK-SHEBOYGAN- WALWORTH-WASHINGTON-WAUKESHA- 1031 PM CDT WED MAY 13 2009 ...A LINE OF STRONG THUNDERSTORMS MOVING INTO SOUTHEAST WISCONSIN... AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHEBOYGAN TO BELOIT...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... BEAR VALLEY... MERTON... DELAFIELD... COLGATE... AVALON... PALMYRA... HARTLAND... CEDAR GROVE... BELGIUM... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MRC
Local storm report, May 13, 10:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM HEAVY RAIN WEST BEND 43.42N 88.18W
05/13/2009 M1.86 INCH WASHINGTON WI TRAINED SPOTTER
EXTREMELY INTENSE RAINFALL IN THE WEST BEND AREA STANDING
WATER ON SOME STREETS AND IN YARDS.
&&
FRANKSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 9:41 PM CDT | Special Marine Warning | MKX | 109 min | |
| May 13, 9:53 PM CDT | Areal Flood Advisory | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 2 hr |
| May 13, 10:12 PM CDT | Areal Flood Advisory | MKX | Jefferson, Kenosha, Milwaukee, Ozaukee, Racine, Walworth and 2 more | 105 min |
| May 13, 11:16 PM CDT | Special Marine Warning | MKX | 59 min | |
| May 14, 6:02 AM CDT | River Flood Warning | MKX | Kenosha | 4 days |
| May 14, 12:14 PM CDT | River Flood Warning | MKX | Milwaukee | 9 hr |
| May 14, 3:37 PM CDT | Small Craft Advisory | MKX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.